# SDR UPS05845192

- Difficulty date: August 1, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 77,280 hours, 27,172 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal
- Condition: Corroded
- Location: Sta 20 Rbl 60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 HEAVY CORROSION AROUND EXTERNAL POWER CABLE PRESSURE SEAL BELOW EPC RA CK STA 20 RBL 60.  REMOVED, FABRICATED, AND INSTALLED PRESSURE SEAL DOUBLER IAW DWG 56122 78 AND DC-8 SRM 51-1-20D.
